# SDR MASA2016062712807

- Difficulty date: June 27, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 28,458 hours, 23,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EXIT SIGN 13A, 1 BULB INOPERATIVE.  PLACED ON MEL.
